American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Michael Griebel and Henryk Wozniakowski. On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation. Math. Comp. 75 (2006) 1259-1286. MR 2219028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David Levin. The approximation power of moving least-squares. Math. Comp. 67 (1998) 1517-1531. MR 1474653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Rong Qing Jia. A counterexample to a result concerning controlled approximation . Proc. Amer. Math. Soc. 97 (1986) 647-654. MR 845982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Scott McCullough and Daniel Wulbert. The topological spaces that support Haar systems . Proc. Amer. Math. Soc. 94 (1985) 687-692. MR 792284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. J. Thron and Haakon Waadeland. Truncation error bounds for limit periodic continued fractions . Math. Comp. 40 (1983) 589-597. MR 689475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Richard L. Shrager and Edward Hill. Nonlinear curve-fitting in the $L\sb{1}$ and $L\sb{\infty }$\ norms . Math. Comp. 34 (1980) 529-541. MR 559201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. A. Micchelli and A. Pinkus. Best mean approximation to a 2-dimensional kernel by tensor products. Bull. Amer. Math. Soc. 83 (1977) 400-402. MR 0430643.
Abstract, references, and article information
View Article: PDF

[8] Charles A. Micchelli and Allan Pinkus. On $n$-widths in $L\sp{\infty }$ . Trans. Amer. Math. Soc. 234 (1977) 139-174. MR 0487187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Susan L. Friedman. Chebyshev constant for centered sets . Proc. Amer. Math. Soc. 50 (1975) 344-350. MR 0370015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. S. Morrell, M. S. Hsieh and J. R. Retherford. On ideals of compact operators. Bull. Amer. Math. Soc. 80 (1974) 907-909. MR 0412830.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1